Skip to main content
Article
On Normal Matrices of Zeros and Ones with Fixed Row Sum
Linear Algebra and its Applications
  • Bo-Ying Wang, Beijing Normal University
  • Fuzhen Zhang, Nova Southeastern University
Document Type
Article
Publication Date
5-15-1998
Keywords
  • Incidence matrix,
  • Normal matrix,
  • Cardinality,
  • Irreducibility,
  • Permutation,
  • Euler function
Disciplines
Abstract
This paper is concerned with (0, 1)-normal matrices. The main objective is to study the structure and the cardinality of the class of non-symmetric irreducible (0, 1)-normal matrices with each row sum equal to 2
Comments
Keywords
  • 05A20;
  • 05B20;
  • 05B30;
  • 15A36
DOI
10.1016/S0024-3795(97)10040-4
Citation Information
Bo-Ying Wang and Fuzhen Zhang. "On Normal Matrices of Zeros and Ones with Fixed Row Sum" Linear Algebra and its Applications Vol. 275-276 (1998) p. 617 - 626 ISSN: 0024-3795
Available at: http://works.bepress.com/fuzhen-zhang/99/